# SDR CALA0500374

- Difficulty date: October 9, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 58,585 hours, 26,512 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 6130802503
- Condition: Burned
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THE W802 WIRE BUNDLE AT LT WING ROOT UNDER I/B FLAP FAIRING BURNT.  THERE WAS EVIDENCE OF CHAFING AND ARCING.  THE WIRING BUNDLE WAS REPAIRED IAW ECRA 2821-01011.
